# SDR AALA2021061766703

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 41,000 hours, 14,941 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367403800400
- Condition: Delaminated
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 161BF IN BULK CARGO COMPARTMENT. REPLACED FLOOR PANEL 161BF IN BULK CARGO COMPARTMENT WITH NEW REPLACEMENT MATERIAL AS PER A321 SRM 53-02-00-300-011 AND IRM 9701 REVISION K.
